Re: Boric Acid and cramping
I used boric acid suppositories for a total of about 3 nights several months back and did experience cramping. I was using premade suppositories that I bought from a compound pharmacy though, that I had to keep refrigerated. It was in a weird gel-like form. Not sure if it makes a difference if you are using capsules with powder or not. Anywho, after two nights, I started to notice that I had black specks in my urine. The cramping and general pain down there got worse and worse, and I ended up going to the gynecologist. Turns out, for whatever reason, the suppository wasn't completely melting/dissolving the way it should, so it clumped up and got stuck. The gyno had to remove the hard mass that had formed. I'm not sure if I also had some sort of weird allergic reaction to it or not that caused that, but be wary if you start to see any black/dark red specks. After I had the junk removed the pain and cramping almost immediately went away and then completely subsided after another day. I never tried using them again, and you may be having cramping pain for a completely different reason, but that's what did it for me.
Just make sure you are wetting it down before hand if you are using a capsule with powder so it helps the dissolving process. Also, make sure you aren't sticking it up too far or something. Sorry I can't be of more help.